Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 5:35 PM MDT for Box Butte County, Dawes County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2015, 5:35 PM MDT (23:35 UTC)
- Expired
- Jun 2, 2015, 6:06 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE
The radar
The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 5:35 PM MDT | TSTM WND GST 60 | 26 S Chadron, NE | 60+ MPH WINDS. LOST POWER. POWER STILL OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -540 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS55 KCYS 022335
SVRCYS
NEC013-045-030030-
/O.NEW.KCYS.SV.W.0026.150602T2335Z-150603T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 630 PM MDT
* AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOX BUTTE
DAM...OR 20 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT 30 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF HEMINGFORD...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4232 10318 4262 10308 4263 10278 4260 10277
4245 10277 4244 10275 4230 10274 4222 10275
TIME...MOT...LOC 2334Z 289DEG 24KT 4247 10296
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
192
WWUS55 KCYS 022356
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT TUE JUN 2 2015
NEC013-045-030030-
/O.CON.KCYS.SV.W.0026.000000T0000Z-150603T0030Z/
BOX BUTTE NE-DAWES NE-
556 PM MDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES...
AT 555 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4228 10301 4252 10286 4245 10277 4244 10275
4230 10274 4222 10275
TIME...MOT...LOC 2355Z 289DEG 34KT 4234 10281
HAIL...1.00IN
WIND...60MPH
$$
RUBIN004
WWUS55 KCYS 030006
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MDT TUE JUN 2 2015
NEC013-045-030016-
/O.CAN.KCYS.SV.W.0026.000000T0000Z-150603T0030Z/
BOX BUTTE NE-DAWES NE-
606 PM MDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4228 10301 4252 10286 4245 10277 4244 10275
4230 10274 4222 10275
TIME...MOT...LOC 0004Z 289DEG 24KT 4232 10271
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:30 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 2, 4:30 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 415 PM MDT TUE JUN 2 2015 MAIN FORECAST CONCERN IN THE SHORT TERM IS SEVERE WEATHER AS THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN PLAINS OF WYOMING AND ARE CURRENTLY MOVING INTO A MORE FAVORABLE ENVIRONMENT. THERE HAVE BEEN A FEW STRONGER CELLS SO FAR...AND THIS TREND WILL CONTINUE INTO THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT NORTHEAST OF A LINE FROM LUSK WYOMING TO BRIDGEPORT NEBRASKA. ACTIVITY SHOULD DIMINISH AN MOVE OUT OF THE FORECAST AREA BY LATE THIS EVENING. FURTHER WEST...NOT MUCH GOING ON SINCE DRIER AIR HAS TEMPORARILY MOVED INTO MOST OF SOUTHEAST WYOMING WITH DEWPOINTS CURRENTLY IN THE UPPER 20S TO UPPER 30S. WILL HAVE TO KEEP A CLOSE EYE ON WEDNESDAY AS SOME MODELS ARE INDICATING AN ACTIVE SEVERE WEATHER DAY ACROSS MOST OF SOUTHEAST WYOMING AND WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD EMBEDDED IN SOUTHWEST FLOW ALOFT. MODELS SHOW CAPE VALUES BETWEEN 1500 TO 2500 J/KG...AND EVEN CLOSE TO 3000 J/KG ACROSS THE AREA WITH LOW LI/S...LLVL CONVERGENCE AND MOIST UPSLOPE FLOW. THE 12Z NAM ON THE OTHER HAND SHOWS LOW STRATUS ACROSS THE HIGH PLAINS EAST OF THE LARAMIE RANGE WITH ANY CONVECTION MAINLY OVER THE HIGHER TERRAIN WEST OF THE LARAMIE RANGE...SLOWLY MOVING EASTWARD DURING THE AFTERNOON AND EVENING WITH A LOWER CHANCE OF SEVERE WEATHER. THE NEW 18Z NAM IS NOW TRENDING TOWARDS THE GFS HOWEVER. FOR NOW...EXPECT SOME FOG AND LOW STRATUS TO DEVELOP TONIGHT...SO THE QUESTION IS HOW DEEP WILL THIS SATURATED LAYER BE AND HOW LONG IT WILL LAST. CURRENTLY THINKING IS THE DRIER AIR THAT HAS PUSHED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA WILL ACTUALLY SUPPRESS THE POTENTIAL FOR LOW CLOUDS AND FOG TONIGHT. IT MAY STAY CLOUD UP AS FAR WEST AS THE LARAMIE RANGE...BUT BELIEVE THE DEPTH WILL BE SHALLOW. SUNSHINE IN THE LATE MORNING AND AFTERNOON TOMORROW WILL QUICKLY LEAD TO AN UNSTABLE BOUNDARY LAYER. IN ADDITION...A CAP INVERSION BELOW 700MB WILL SUPPRESS CONVECTION INITIALLY...BUT ONCE THIS CAP IS ERODEDIN THE AFTERNOON...BELIEVE TSTORM DEVELOPMENT WILL VERY RAPID ALONG THE LARAMIE RANGE OR JUST WEST. IT WILL BE COOLER ON WEDNESDAY AS WELL WITH HIGHS IN THE 70S. THIS CONVECTION MAY LINGER THROUGH WEDNESDAY NIGHT AS WELL DUE TO THE RELATIVE SLOW MOTION OF THE UPPER LEVEL SHORTWAVE DISTURBANCE. YET ANOTHER ROUND OF SHOWERS AND TSTORMS WITH THE POTENTIAL OF STRONG TO SEVERE STORMS ARE EXPECTED ON THURSDAY. THURSDAY MAY ACTUALLY BE SIMILAR TO WEDNESDAY...WITH SLIGHTLY LESS POTENTIAL FOR SEVERE TSTORMS. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 202 PM MDT TUE JUN 2 2015 CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LONG TERM FORECAST PERIOD AS CURRENT WEATHER PATTERN GENERALLY REMAINS IN PLACE. SUBTLE TROUGH CURRENTLY OVER THE NORTHWEST CONUS WILL DEEPEN LATE THIS WEEK WITH AN UPPER LEVEL LOW EVENTUALLY CUTTING OFF OVER THE SOUTHWEST CONUS. THIS WILL KEEP THE FORECAST AREA UNDER SOUTHWEST FLOW ALOFT WITH GENERALLY EAST FLOW IN THE LOW LEVELS. THEREFORE MOIST LOW LEVEL UPSLOPE FLOW AND PERIODIC SHORTWAVES WILL CONTINUE TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS ON A DAILY BASIS. THE MAIN CHANCES WILL BE DURING THE AFTERNOON AND EVENING TIME FRAMES BUT WITH SUBTLE SHORTWAVE FEATURES...NOCTURNAL CONVECTION WILL BE POSSIBLE MANY NIGHTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 202 PM MDT TUE JUN 2 2015 THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z. HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER. && .FIRE WEATHER... ISSUED AT 202 PM MDT TUE JUN 2 2015 NO FIRE WEATHER CONCERNS THIS WEEK AND THIS WEEKEND WITH GREEN FUELS AND A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THIS DRIEST DAY WILL ACTUALLY BE TODAY WITH HUMIDITIES NEAR 20 PERCENT OVER PORTIONS OF SOUTHEAST WYOMING. DAYTIME HUMIDITIES WILL TREND HIGHER THROUGH THE WEEK WITH VALUES RANGING BETWEEN 40 TO 60 PERCENT BY FRIDAY. && .HYDROLOGY... ISSUED AT 202 PM MDT TUE JUN 2 2015 THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM RESEVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN ABOVE FLOOD STAGE THROUGH WEDNESDAY BEFORE FALLING BELOW FLOOD STAGE BY THURSDAY MORNING. OTHERWISE...THE NORTH PLATTE RIVER FROM HENRY TO MINATARE WILL REMAIN IN ACTION STAGE OF THE NEXT FEW DAYS. RIVER LEVELS WILL INCREASE ALONG THE LARAMIE RIVER AT LARAMIE...WITH LEVELS FORECAST TO RISE ABOVE FLOOD STAGE ON FRIDAY. STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...SML AVIATION...CAH FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1017 AM MDT TUE JUN 2 2015 WYZ101>119-031630- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-031630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 2, 3:48 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 348 PM MDT TUE JUN 2 2015 NEZ095-022230- NORTH SIOUX NE- 348 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL 430 PM MDT... AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF HARRISON...OR 31 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HARRISON AROUND 400 PM MDT. MONTROSE AROUND 430 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4247 10383 4253 10401 4298 10378 4293 10352 TIME...MOT...LOC 2148Z 207DEG 33KT 4256 10389 RUBIN
Special weather statement, Jun 2, 4:31 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 431 PM MDT TUE JUN 2 2015 NEZ002-003-022315- DAWES NE-BOX BUTTE NE- 431 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX BUTTE AND SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT... AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BOX BUTTE CAMPGROUND...OR 26 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BOX BUTTE CAMPGROUND AROUND 500 PM MDT. BOX BUTTE DAM AROUND 505 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA. LAT...LON 4252 10346 4261 10331 4263 10299 4236 10299 TIME...MOT...LOC 2230Z 276DEG 18KT 4253 10332 RUBIN
Local storm report, Jun 2, 4:42 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 14 SSE CRAWFORD 42.50N 103.31W
06/02/2015 E0.88 INCH DAWES NE PUBLIC
HAIL WAS DIME TO NICKEL SIZE.
&&
DDEALSpecial weather statement, Jun 2, 4:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT TUE JUN 2 2015
NEZ002-022345-
DAWES NE-
456 PM MDT TUE JUN 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWES COUNTY UNTIL 545 PM
MDT...
AT 455 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF CRAWFORD...OR 17 MILES SOUTHWEST OF CHADRON...MOVING
EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RED CLOUD CAMPGROUND AND CHADRON CAMPGROUND AROUND 525 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHADRON ST PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4261 10334 4272 10336 4284 10280 4282 10279
4273 10277 4263 10278
TIME...MOT...LOC 2255Z 260DEG 21KT 4265 10325
RUBINSpecial weather statement, Jun 2, 5:04 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 504 PM MDT TUE JUN 2 2015 NEZ002-003-096-022345- SOUTH SIOUX NE-DAWES NE-BOX BUTTE NE- 504 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHWESTERN BOX BUTTE AND SOUTHERN DAWES COUNTIES UNTIL 545 PM MDT... AT 504 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF FLAHERTYS CORNER...OR 32 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEMINGFORD AND MARSLAND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA. LAT...LON 4237 10349 4249 10340 4236 10299 4223 10296 TIME...MOT...LOC 2304Z 277DEG 17KT 4241 10336 RUBIN
Special weather statement, Jun 2, 5:28 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT TUE JUN 2 2015
NEZ002-003-030015-
DAWES NE-BOX BUTTE NE-
528 PM MDT TUE JUN 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES UNTIL 615 PM MDT...
AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX BUTTE DAM...OR 20 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT
20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOX
BUTTE AND SOUTHEASTERN DAWES COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4244 10325 4261 10324 4263 10278 4245 10277
4244 10275 4229 10274
TIME...MOT...LOC 2327Z 271DEG 20KT 4252 10302
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| Jun 1, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 35 min |
| Jun 1, 7:00 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 30 min |
| Jun 2, 3:33 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:47 PM MDT | Special Weather Statement | CYS | Sioux | 43 min |
| Jun 2, 3:48 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 47 min |
| Jun 2, 4:31 PM MDT | Special Weather Statement | CYS | Dawes | 44 min |
| Jun 2, 4:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 54 min |
| Jun 2, 4:39 PM MDT | Areal Flood Advisory | CYS | Dawes, Sioux | 3 hr |
| Jun 2, 4:56 PM MDT | Special Weather Statement | CYS | Dawes | 49 min |
| Jun 2, 5:04 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 2, 5:28 PM MDT | Special Weather Statement | CYS | Box Butte | 47 min |
| Jun 2, 5:42 PM MDT | Flash Flood Warning | CYS | Box Butte, Dawes | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.